MAUDE Adverse Event Report: CARDINAL HEALTH MONOJCT 1ML TB SYR DTCH NDL 25X5/8; SYRINGE, PISTON

CARDINAL HEALTH MONOJCT 1ML TB SYR DTCH NDL 25X5/8; SYRINGE, PISTON
Model Number 8881501160
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported when the technicians are drawing the blood up, the syringes tend to get air and the plunger is extremely flimsy and bends when pulling it back.The seal seems to be fine with them.
 
Additional Manufacturer Narrative
The device history record (dhr) was reviewed showing syringes were visually inspected and physically tested with no issues recorded relating to this customer report.Samples were received for evaluation.A visual inspection was conducted showing a missing rubber tip in one of the syringe samples received.No other issues were observed.Restriction testing and leak testing was performed on a statistical sample size of the returned product.The restriction testing and leak testing showed all syringes passed testing.The reported condition could not be confirmed.The root cause could not be determined from the returned samples.Functional testing and visual inspections are being performed according to our current quality standards and inspection procedures.Complaint trends are evaluated during the monthly corrective and preventative action (capa) meetings to determine if a capa is warranted.At this time, a capa will not be initiated.However, the reported condition will be communicated to the appropriate quality and manufacturing personnel.This complaint will be used for tracking and trending purposes.
 
Additional Manufacturer Narrative
Additional information: d4 lot number was added.

Brand Name
MONOJCT 1ML TB SYR DTCH NDL 25X5/8
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
1222 sherwood rd
norfolk NE 68701
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15074372
Report Number1915484-2022-01283
Device Sequence Number5527187
Product Code FMF
UDI-Device Identifier20884521013954
UDI-Public20884521013954
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8881501160
Device Catalogue Number8881501160
Device Lot Number203815X
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/14/2022
Supplement Date Received by Manufacturer07/14/2022
07/14/2022
Initial Report FDA Received Date07/21/2022
Supplement Report FDA Received Date08/03/2022
08/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown